Treatment of Hollow Tear Troughs
I would not recommend using Juvederm in this area, as it often leads to significant long-term swelling. My personal choice is Restylane, which I think is ideal in many ways for this complex area of the face. Belotero is also a good choice, but I find that Restylane provides excellent longevity in the tear trough. It is vitally important that you choose the right physician for this treatment. Don't choose someone simply because they are 'board certified' in this-or-that (although board certification is obviously important). This tells you very little when it comes to how much experience they have with fillers in the tear trough. It is far more important to seek a physician who performs these treatments multiple times every single day. I do feel that having an intimate anatomic understanding of this area has always helped to guide me while I am performing these treatments.
For tear troughs, I typically use something like belotero that has a softer consistency. I agree with my colleagues below that juvederm can cause a bluish hue. Since it seems to be your first time, I would suggest you go slow and start off with one syringe of belotero, although you probably will need 2.
I would recommend having one syringe of Belotero or Restylane for the under eye area. Please consult a board certified dermatologist with experience with under eye fillers since this is such a sensitive area. Best, Dr. Green
Thank you got sharing your question and photos. The tear troughs can develop a blue hue when treated with Juvederm. It is safer to treat this region of the face with Restylane. You would probably require a 1cc syringe to correct your problem. You should have an experienced Oculoplastic Surgeon perform the treatment in this delicate area. Good luck.
Hard to say how much would be requires, you may want to start out with one and see how that goes....
Doctors will differ in the type of filler you should use and how much.The eyelid can be unforgiving if not done just right,and it is best usually to use just the right amount or a little less here esp if first injection(can always add more if needed).Typically one would do it but sometimes based on how it looks and your physician could be two.
Juviderm For Tear Troughs
Thank you for posting photos with your question. Although Juviderm is an excellent hyaluronic acid (HA) filler for other areas of the face, I do not recommend that you use it for the tear trough. I would start with a 1 cc syringe of Restylane for the tear trough. More importantly, you should have a consultation with a Board Certified Plastic Surgeon who is experienced with injecting tear troughs. You can be examined, have all of your questions answered and decide if you want to proceed with the tear trough injections.
Although Juvederm can be used for this indication, I prefer a softer hyaluronic acid product, such as Belotero. The injection amounts to start are usually small, and would likely be less than 1 syringe. I expect that you would have a very nice result in contour, although the dark color may require addition of a topical agent to smooth coloration. I hope that this answers you question, and best wishes for the New Year.
How many vials of Juvederm do you think I need?
Juvederm can be used in the tear trough but I prefer Restylane. Having said that, I would defer to your injector about which product to use. As far as the number of vials, it is important not to focus on an absolute volume of injection (number of vials) but rather the result. I prefer to start with a single vial and see what result you get. It is not much to go back in and add a little more filler later if need be.
I hope this helps and good luck.
How much Juvederm needed for tear trough area?
Thanks for the photos and question. Juvederm (and the other hyaluronic acid fillers like Restylane and Belotero) are all acceptable fillers to inject into the tear trough area. All of these fillers come in a 1 cc (ml) syringe. Typically I start with just 1 syringe of filler for the tear troughs. The filler will attract water and if too much is placed in this area it can lead to puffiness or bags under the eyes. My philosophy is that we can always add more but it's more difficult to remove the filler once it's placed.
Please make sure that you consult with an experienced injector MD.